Proceedings of the Japan Academy, Series A, Mathematical Sciences

Finite sum Cauchy identity for dual Grothendieck polynomials

Alain Lascoux and Hiroshi Naruse

Full-text: Open access

Abstract

We notice that dual Grothendieck polynomials are specializations of some vexillary Schubert polynomials. Hence they have determinantal expressions in terms of complete or elementary symmetric functions, as well as a description in terms of tableaux and Giambelli type formula. We give for them a finite sum Cauchy identity.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 90, Number 7 (2014), 87-91.

Dates
First available in Project Euclid: 7 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.pja/1407415930

Digital Object Identifier
doi:10.3792/pjaa.90.87

Mathematical Reviews number (MathSciNet)
MR3249830

Zentralblatt MATH identifier
1360.05183

Subjects
Primary: 05E05: Symmetric functions and generalizations

Keywords
Cauchy identity dual Grothendieck polynomial Schur function

Citation

Lascoux, Alain; Naruse, Hiroshi. Finite sum Cauchy identity for dual Grothendieck polynomials. Proc. Japan Acad. Ser. A Math. Sci. 90 (2014), no. 7, 87--91. doi:10.3792/pjaa.90.87. https://projecteuclid.org/euclid.pja/1407415930


Export citation